# SDR KCSA20110915001

- Difficulty date: September 15, 2011
- Submitted: September 15, 2011
- Operation: Air carrier
- Aircraft: N701CK
- Make and model: Boeing 747236B
- Aircraft serial: 21730
- Aircraft time: 88,357 hours, 23,019 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1000, RBL 30 BODY FAIRING SUPPORT CORRODED.
